Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freakingthefrackout

Should I Take Accutane If I Have A Hair Loss Issue Anyway

Recommended Posts

hey guys basically I have tried everything herbal, antibiotics, creams, spent hundreds most likely thousands and nothing to show for it. I am starting to want to take Accutane as I have a feeling I will get depression on birth control and its something you must take forever to have clear skin. The problem is I have had bad hair loss for nine months ever since overdosing vitamin B5. My hair is thin. I am afraid Accutane will make me bald. Arghh. Decisions.

Thoughts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×